# SDR 122505N508CS1

- Difficulty date: December 25, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N508CS
- Make and model: Cessna 560XL
- Aircraft serial: 5605294
- Aircraft time: 3,315 hours, 2,232 cycles
- Engine: Pwa PW545A
- Engine time: 3,315 hours, 2,232 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: 99124641
- Part serial: 69619151
- Condition: Failed
- Location: Oil Pressure
- Part time: 3,315 hours, 2,232 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER DEPARTING LUK, CREW NOTICED RT ENGINE OIL PRESSURE INDICATOR DROPPED TO ZERO PRESSURE WITH NO OTHER FAILURE INDICATIONS.  CREW FOLLOWED CHECKLIST PROCEDURES AND ELECTED TO DECLARE EMERGENCY.  THE AIRCRAFT WAS DIVERTED TO CVG WHERE IT HAD AN UNEVENTFUL LANDING.  THE PROBLEM WAS TROUBLESHOOT TO A FAILED OIL PRESSURE TRANSDUCER.
